Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irritating under arms after shaving, boils. Diagnosed as staph aureus infection, taking antibiotics, recurring. Treatment?

Hi,i'm 30 years old,186 cm tall,87 Kg,last november i shaved under my arms and then it started to get irritated,i got some boils and i went to the doctor to operate them,the doctor took a sample and he sent it to the lab,the result was showing staph aureus infection,i took 3 kinds of antibiotics,it works for few weeks and then it reappears again,do you recommend laser operation to heal from this problem or any other treatment?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

I can understand your concern for the recurrent boils at underarm area.

This is a common condition arising due to more of moistness and sweating at he underarm area. The hair growth at this area makes the condition worsened. There fore it is common to find skin infections in form of boils at this area and then further aggravation of the condition.
Laser hair reduction is a good method to reduce the problem. As I discussed above hair growth makes the condition worsened so reduction of hair is one of the good method.
Other than this you can do following:
-Maintain a good hygiene by reducing the sweating at he area.
- You can wear cotton clothes and cotton undergarments to be changed two time a day.
-You can use a antiperspirant powder locally 2-3 times per day.
-Take bath for two times or if not possible then can wash the area two times.
-Finally you try to avoid hot and humid climate to reduce the sweating and further aggravation of the related factors.
Don't try to take antibiotics regularly as it can cause antibiotic resistance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor